# SDR EIA2004025

- Difficulty date: April 21, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 80,788 hours, 19,186 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 340 LT UPPER DECT FLOORBEAM TO FRAME INTERFACE HAS ELONGATED HOLES.  OVERSIZED ELONGATED HOLES AT BS 340 LT FLOORBEAM TO FRAME INTERFACE TO ROUND CONDITION PER ECRA 486-53-25-2, PART B, STEP 2.  HFEC & 10X VISUAL INSP SHOWS HOLES ARE CRACK AND CORROSION FREE. (ECRA 486-53-025-2,PART B, STEPS 2-3)
